# SDR AALA20001381

- Difficulty date: August 15, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N562AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT CUSP STATION 1184-1187 CORROSION AT RIVET UNDER NR 6 SEAT TRACK OUTBOARD FLANGE.  RIGHT CUSP STATION 1193 CORROSION WHERE SEAT TRACK ATTACHES TO FLOOR.  REPLACED PER SRM 53-01 FIG 4.  REMOVED DAMAGED AREA INSTALLED NEW PIECE.  (M)
